# SDR DHL2003604564

- Difficulty date: June 3, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT PRESSURE BULKHEAD INTERCOSTAL CRACKED 1.000, L-27R STA 70.000.  REMOVED CRACKED INTERCOSTAL IAW SRM 51-1-20-D PG 21, SRM 51-1-21 PG 1.  FABRICATED NEW INTERCOSTAL IAW SR5M 53-2-0 PG 1, 2.  CLEANED, TREATED AND PRIMED AREA AND NEW INTERCOSTAL IAW SRM 51-1-8B.  INSTALLED NEW INTERCOSTAL WITH NEW FASTENERS IAW SRM 51-1-20D PG 9, SRM 51-1-21 PG 1.
